Transient thyroiditis after treatment with lenalidomide in a patient with metastatic renal cell carcinoma.

@article{Stein2007TransientTA,
  title={Transient thyroiditis after treatment with lenalidomide in a patient with metastatic renal cell carcinoma.},
  author={Emily M. Stein and Cristina Rivera},
  journal={Thyroid : official journal of the American Thyroid Association},
  year={2007},
  volume={17 7},
  pages={681-3}
}
Lenalidomide, a recently developed immunomodulatory drug, shares the antiangiogenic and antitumor properties of thalidomide. While there is a known association between thalidomide and hypothyroidism, to our knowledge, there have been no prior reports of thyrotoxicosis associated with thalidomide or lenalidomide treatment. Herein, we report the case of a patient who developed transient thyrotoxicosis while receiving lenalidomide in a clinical trial for metastatic renal cell carcinoma. The time… CONTINUE READING
9 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…